Loperamide addiction withdrawal journey need support - Part 44

By gbread · Apr 26, 2015 · ·
  1. Ellen,

    Not sure where you got one month. I was at about 50 in NOVEMBER.

    November 17 I went to the ER and the doctor set me at 30 to begin my taper.

    I WISH!!!! haha;)

    GBread

    gbread added 1188 Minutes and 0 Seconds later...

    Day 34 - 2 in the am and 2 in the pm - that's 4 loperamide (2mg)---down from 5 (started at 50 -Nov/2014)

    Yesterday went so well, I was so busy, didn't post much. Sweating last night, a few little zaps, nightmares, and anxiety. Also slept 8 hours thank GOD. No other symptoms yet.

    I am staying at 4 pills a day for a week more. I am not screwing this thing up. I am at a safe zone and don't feel like rushing it. When I do drop, it will be only 1/2 pill. I just cant take the anxiety and stress on my poor GI tract.

    I went to 2 meetings yesterday that were really good. A women's meeting and then a speaker meeting. Both were powerful and encouraging. The speaker was an episcopal priest with over 30 years sober. Wow. whatever.

    I am taking in the sunshine now because we're supposed to get crazy ash storms later.

    Wanted to document that I'm starting an exercise routine. I don't know what but I am going to start small. Situps and crunches and etc. Tired of not fitting in my clothes!

    Does anyone know if we should lose weight during and after withdrawals? I know opiates make you gain weight because they slow metabolism, and other reasons.

    Much love and hugs, til later,
    GBread

    gbread added 445 Minutes and 43 Seconds later...

    Getting sore today in my GI tract. Is this normal and will it ever heal? Will I ever have a rumble-free day or will I ever have normal bowel movements without some kind of help?

    I sure do miss my old body. It worked much better.:confused:

    Am going to a meeting.

    Much love, GBread

Comments

  1. Ellen042
    Gbread, I'm not sure where I got one month either! Now I'm less discouraged, as I knew I couldn't drop to 4/day in a moth's time. We're about the same age, so I was wondering how you could taper that fast and I couldn't.

    So glad to hear you're getting exercise and sunshine! I know I need exercise, but I'm in a lot of pain and literally falling asleep. I have NO energy. To hear that you're getting energy back gives me hope.

    I completely understand your reasoning for wanting to go slowly! I'd rather have a slow ride than a relapse any day. My next cut may even be to 15 rather than 12, just because my current 6 pill cut is going so painfully.

    For the GI grumbling, can you take something like Malox or PeptoBismal. Hope I'm naming poop medicines correctly. Would Gas X work as well?

    Hope you sleep well tonight!

    Hugs,
    Ellen
To make a comment simply sign up and become a member!